# SDR SWAA960283

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, FOUND FUSELAGE SKIN CRACKED APPROX .1875 INCH AT UPPER HINGE CUTOUT AT AFT SERVICE DOOR.  REPAIRED PER BOEING SRM.
